Stability threshold for scalar linear periodic delay differential equations

Nah, Kyeongah, Röst, Gergely: Stability threshold for scalar linear periodic delay differential equations.
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 59 (4). pp. 849-857. ISSN 0008-4395 (2016)

[img]
Preview
Text
Rost2016CanMathBullNah.pdf - Published Version

Download (701kB) | Preview
Item Type: Article
Journal or Publication Title: CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES
Date: 2016
Volume: 59
Number: 4
Page Range: pp. 849-857
ISSN: 0008-4395
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 3091171
DOI id: https://doi.org/10.4153/CMB-2016-043-0
Date Deposited: 2018. Jan. 17. 09:15
Last Modified: 2020. Mar. 31. 10:59
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12725
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year